# SDR C2XA01BT171

- Difficulty date: October 16, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 5,790 hours, 3,924 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968
- Part serial: SPE994257
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, APU AUTO SHUTDOWN ON TAXI TO GATE, FOLLOWED BY HEAVY SMOKE SMELL AND SMOKE HAZE IN REAR CABIN.  YUL MAINTENANCE INSPECTED AND DEFERRED APU IAW MEL 49-00-00, PLACARD CONTROL NUMBER 017287.  AIRCRAFT RETURNED TO SERVICE.  10/19/2001 RIC MAINTENANCE REMOVED AND REPLACED THE APU IAW EMB145 MM 49-10-00.  OPS CHECKED GOOD.
